# SDR CALA2018020900541

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 64,653 hours, 13,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 62771119
- Part serial: 0791
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS DIFFICULT TO OPEN FROM BOTH THE OUTSIDE AND INSIDE. ACCOMPLISHED MT 52-UA4 R4 AND MM 52-11-00-820-801.  ARMING AND OPENING MECHANISM CHECKED NORMAL.  REPLACED THE L1 DOOR SLIDE ASSY AS A PRECAUTION.
